# SDR ASAA2024112054117

- Difficulty date: November 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,551 hours, 12,981 cycles
- Engine: Ge
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A5810444
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR PANEL 147A5800-444, HAS DELAMINATION PEELING & CORRODED INSERTS. (PARTS RACK). GROUNDED - YES. CLEANED, EVALUATED & REMOVED DAMAGE ON CABIN AFT WET FLOOR PANEL 147A5800-444 AND REPAIRED IAW B737-900ER SRM              53-00-50-2R & 51-40-02.
